# SDR 9JLA2021120634618

- Difficulty date: November 22, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N762JP
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0032
- Aircraft time: 5,800 hours, 4,881 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW NOTED FUEL LEAKING FROM THE VENTRAL FUEL TANK AFTER LANDING. OPERATIONS WERE CONTINUED PER MEL 28-22-1-2. THE MAINTENANCE TEAM DISCOVERED THE REFUELING COUPLING CONNECTOR WAS AT FAULT FOR LEAK. THE O-RINGS ON THE PRESSURE REGULATING VALVE WAS REPLACED WITH NEW. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE
